# SDR CALA2014080601088

- Difficulty date: August 6, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N78438
- Make and model: Boeing 737924ER
- Aircraft serial: 33533
- Aircraft time: 17,414 hours, 5,798 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING C SCAN INSPECTION OF RT HORIZ STAB IAW EA 5510-01 843.  CRACK INDICATION WAS NOTED AT STAB STATION 101.90 BETWEEN THE 9TH & 10TH RIVETS COUNTED FROM THE REAR INBD ROW OF RIVETS.  REQUEST PAINT STRIP FOR FURTHER EVALUATION.  REPAIRED IAW SRM 55-10-01 REPAIR 11.  SEE FLEET CYCLE FOR ALL WIPS FOR WORK ACCOMPLISHED.
